# SDR ASAA2016060916994

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 10,442 hours, 3,410 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED GROUND VERIFICATION OF PACK TEMP CONTROL RIGHT SIDE BITE, REF FIM 21-62-TASK 801, NO FAULTS NOTED, RT PACK LIGHT STAYS OFF ON RECALL.
